# SDR USAA960758

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corrosion
- Location: Bs 1016
- Part time: 18,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 3 INCH CORRODED AREA BS 1016 LBL 30 FLOOR PAN.  INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 51-70-13, FIG 1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
